I am a 63 year old, single woman, never married
Yes it can be changed to some extent.
Welcome to healthcare magic.
I am Dr Ramadevi Wani. I will be answering your concerns.
With menopause estrogen levels in the body decrease. That is why vagina looses laxity.
Consult your doctor and use estrogen cream to the vagina for a month. Later on you can reduce the frequency of its use.
In addition use vaginal lubricants during sex. This will help you.
If you have further concerns, do write to me.
Vaginal dilatory are useful. But first the vaginal mucosa should be improved using the estrogen cream.
With the use of estrogen cream and vaginal lubricant, you may not need the dilators.
I hope this is useful.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes cramps and menstruation once in sex months?
- What causes bleeding after sexual intercourse?
- How to confirm date of conception?
- Are ultrasound conception dates accurate?
- Is it safe to start antibiotics before the labour starts?
- What causes early period after having Postinor-2?
- Can TSH test be done after breakfast?
- suggest treatment for symptoms of prolapse of vaginal wall or uterus
- What causes upper abdominal pain during pregnancy?
- Does prolactin level in my blood report indicate pregnancy?